# SDR 20050605B

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft serial: 273645
- Aircraft time: 5,414 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 1763400
- Condition: Cut
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN PERFORMING AD 2003-09-13, FOUND TORQUE TUBE WORE/CUT BY LEFT RUDDER CABLE. 2 INCH LOG AND THRU TUBE WALL. TUBE HAS BEEN INSTALLED SINCE 1996 1100 HRS AGO.
